Author Index

A

  • Abdulrahim, M. N. Irreducibility of the tensor product of Albeverio's representations of the Braid groups $B_3$ and $B_4$ [Volume 08, Issue 02, 2019, Pages 105-115]
  • Ahmed, C. A. K. Ring endomorphisms with nil-shifting property [Volume 08, Issue 03, 2019, Pages 191-202]
  • Aiat ‎Hadj, D. A. Non-additive Lie centralizer of infinite strictly upper triangular matrices [Volume 08, Issue 04, 2019, Pages 251-255]
  • Amini, M. Measures of maximal entropy [Volume 08, Issue 04, 2019, Pages 229-235]
  • Ansari, A. H. $C$-class functions on common fixed point theorems for weak‎ ‎contraction mapping of integral type in modular spaces [Volume 08, Issue 04, 2019, Pages 265-285]
  • Asghary, N. A new subclass of harmonic mappings with positive coefficients [Volume 08, Issue 03, 2019, Pages 159-165]

B

  • Bayoumi, A‎. ‎M‎. ‎E‎. ‎ An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations [Volume 08, Issue 02, 2019, Pages 117-126]
  • Bhutia, J. D. New iteration process for approximating fixed points in Banach spaces [Volume 08, Issue 04, 2019, Pages 237-250]

C

  • Chadli, S. Solving fractional evolution problem in Colombeau algebra by mean generalized fixed point [Volume 08, Issue 01, 2019, Pages 71-84]

D

  • Deilami Azodi, H. Application of DJ method to Ito stochastic differential equations [Volume 08, Issue 03, 2019, Pages 183-189]
  • Dimou, H. Generalized hyperstability of the cubic functional equation in ultrametric spaces [Volume 08, Issue 02, 2019, Pages 97-104]
  • Domazakis, G. On the duality of quadratic minimization problems using pseudo inverses [Volume 08, Issue 02, 2019, Pages 133-143]

E

  • Elomari, M. Solving fractional evolution problem in Colombeau algebra by mean generalized fixed point [Volume 08, Issue 01, 2019, Pages 71-84]
  • Eshaghi Gordji, M. Best proximity point theorems in 1/2−modular metric spaces [Volume 08, Issue 02, 2019, Pages 145-158]

F

  • Fallahi, K. 2n-Weak module amenability of semigroup algebras [Volume 08, Issue 03, 2019, Pages 203-209]

G

  • Ghahramani, H. 2n-Weak module amenability of semigroup algebras [Volume 08, Issue 03, 2019, Pages 203-209]

H

  • Haghighi, A. R. A new subclass of harmonic mappings with positive coefficients [Volume 08, Issue 03, 2019, Pages 159-165]
  • Hammad, H. A. $C$-class functions on common fixed point theorems for weak‎ ‎contraction mapping of integral type in modular spaces [Volume 08, Issue 04, 2019, Pages 265-285]
  • Hosseini, H. Best proximity point theorems in 1/2−modular metric spaces [Volume 08, Issue 02, 2019, Pages 145-158]

J

  • Jahanbani, A. Albertson energy and Albertson Estrada index of graphs [Volume 08, Issue 01, 2019, Pages 11-24]
  • Javadi, H. H. S. On a generalization of central Armendariz rings [Volume 08, Issue 01, 2019, Pages 53-61]

K

  • Kabbaj, S. Operator frame for $End_{mathcal{A}}^{st}(mathcal{H})$ [Volume 08, Issue 02, 2019, Pages 85-95]
  • Kabbaj, S. Generalized hyperstability of the cubic functional equation in ultrametric spaces [Volume 08, Issue 02, 2019, Pages 97-104]
  • Karaca, I. Invariant elements in the dual Steenrod algebra [Volume 08, Issue 03, 2019, Pages 167-172]

M

  • Majani, H. System of AQC functional equations in non-Archimedean normed spaces [Volume 08, Issue 01, 2019, Pages 41-52]
  • Melliani, S. Solving fractional evolution problem in Colombeau algebra by mean generalized fixed point [Volume 08, Issue 01, 2019, Pages 71-84]

N

  • Naroei Irani, M. *-frames in Hilbert modules over pro-C*-algebras [Volume 08, Issue 01, 2019, Pages 1-10]
  • Nazari, A. *-frames in Hilbert modules over pro-C*-algebras [Volume 08, Issue 01, 2019, Pages 1-10]
  • Nili Ahmadabadi, M. An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations [Volume 08, Issue 02, 2019, Pages 117-126]
  • Noiri, T. $gamma_{_mu}$-Lindel"{o}f generalized topological spaces [Volume 08, Issue 04, 2019, Pages 257-263]

O

  • Oner, T. Some topological properties of fuzzy strong b-metric spaces [Volume 08, Issue 02, 2019, Pages 127-131]
  • Ozkoc, M. On some forms of e*-irresoluteness [Volume 08, Issue 01, 2019, Pages 25-39]

P

  • Pappas, D. On the duality of quadratic minimization problems using pseudo inverses [Volume 08, Issue 02, 2019, Pages 133-143]

R

  • Ram, M. On $eta-$topological vector spaces [Volume 08, Issue 01, 2019, Pages 63-70]
  • Ramadan, M. A. An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations [Volume 08, Issue 02, 2019, Pages 117-126]
  • Rashwan, R. A. $C$-class functions on common fixed point theorems for weak‎ ‎contraction mapping of integral type in modular spaces [Volume 08, Issue 04, 2019, Pages 265-285]
  • Rossafi, M. Operator frame for $End_{mathcal{A}}^{st}(mathcal{H})$ [Volume 08, Issue 02, 2019, Pages 85-95]
  • Roy, B. $gamma_{_mu}$-Lindel"{o}f generalized topological spaces [Volume 08, Issue 04, 2019, Pages 257-263]

S

  • Sahebi, Sh. On a generalization of central Armendariz rings [Volume 08, Issue 01, 2019, Pages 53-61]
  • Salim, R. T. M. Ring endomorphisms with nil-shifting property [Volume 08, Issue 03, 2019, Pages 191-202]
  • Sanaei, M. On a generalization of central Armendariz rings [Volume 08, Issue 01, 2019, Pages 53-61]
  • Sangurlu Sezen, M. $(F, arphi‎ ,‎lpha )_{s}$-contractions in ‎$‎b‎$‎-metric spaces and applications [Volume 08, Issue 03, 2019, Pages 173-182]
  • Sarıkaya Atasever, K. On some forms of e*-irresoluteness [Volume 08, Issue 01, 2019, Pages 25-39]
  • Sedghi, A. A new subclass of harmonic mappings with positive coefficients [Volume 08, Issue 03, 2019, Pages 159-165]
  • Shah, R. Hyers–Ulam–Rassias stability of impulsive Volterra integral equation via a fixed point approach [Volume 08, Issue 04, 2019, Pages 219-227]
  • Sharma, S. On $eta-$topological vector spaces [Volume 08, Issue 01, 2019, Pages 63-70]

T

  • Taha, A. Irreducibility of the tensor product of Albeverio's representations of the Braid groups $B_3$ and $B_4$ [Volume 08, Issue 02, 2019, Pages 105-115]
  • Taqbibt, A. Solving fractional evolution problem in Colombeau algebra by mean generalized fixed point [Volume 08, Issue 01, 2019, Pages 71-84]
  • Tiwary, K. New iteration process for approximating fixed points in Banach spaces [Volume 08, Issue 04, 2019, Pages 237-250]
  • Turgay, N. D. On the X basis in the Steenrod algebra [Volume 08, Issue 04, 2019, Pages 215-218]

V

  • Vergili, T. Invariant elements in the dual Steenrod algebra [Volume 08, Issue 03, 2019, Pages 167-172]

Z

  • Zada, A. Hyers–Ulam–Rassias stability of impulsive Volterra integral equation via a fixed point approach [Volume 08, Issue 04, 2019, Pages 219-227]
  • Zardadi, A. On the square root of quadratic matrices [Volume 08, Issue 03, 2019, Pages 211-214]